$\omega$-Limit Sets for Maps of the Circle
Commun. Korean Math. Soc. 2000 Vol. 15, No. 3, 549-553
Seong Hoon Cho
Hanseo uinversity
Abstract : For a continuous map of the circle to itself, we give necessary and sufficient conditions for the $\omega $-limit set of each nonwandering point to be minimal.
Keywords : almost periodic points, $\omega$-limit points, $\gamma$-limit points, $\alpha$ -limit points
MSC numbers : 37C25, 37E10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd